# SDR G41A2025011500018

- Difficulty date: January 13, 2025
- Submitted: January 15, 2025
- Operation: General aviation
- Aircraft: N600AJ
- Make and model: Lear 60LEAR
- Aircraft serial: 60199
- Aircraft time: 10,130 hours, 7,022 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: V
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

DEPARTING KAUS, AS THEY WERE CLIMBING, THE CREW NOTIFIED ATI MAINTENANCE THAT THE AUTO PILOT PITCH FUNCTION WOULD NOT ENGAGE WHEN AUTO PILOT WAS ON. AFTER REVIEWING THEIR CHECKLIST AND RESETTING AP CBS, SYSTEM STILL NOT ENGAGING, THEY DECIDED TO RETURN TO KAUS. BURNING THE REQUIRED FUEL OFF TO AVOID AN OVERWEIGHT LANDING, THE AIRCRAFT WAS SAFELY LANDED BACK AT KAUS. TROUBLE SHOOTING ON THE GROUND WAS NOT HELPFUL, THE AIRCRAFT WAS FLOWN TO KELP AT LOWER ALTITUDE FOR REPAIRS - NO FIX FOR ISSUES ENCOUNTERED YET.
